# SDR USAA2011122700050

- Difficulty date: December 25, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,601 hours, 19,734 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Binding
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW SHADE HARD TO OPEN & CLOSE, IN EMERGENCY ROW.  MAINTENANCE REPLACED LEFT OVERWING ESCAPE HATCH WINDOW SHADE.
